# SDR AALA202207061729

- Difficulty date: June 9, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 146A750231
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON LEFT TRANSITION PANEL LOCATED BETWEEN STA 727 AND STA 847, AND STR 25L. REMOVED AND REPLACED LEFT TRANSITION PANEL PER SRM 53-00-53-1A-2.
